Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

shivering and pulse high..

My wife had cough cold and pain in right lower rib for past 10 days. X ray shows nothing in the chest but doctor guessed it may be brochities / allergy cough. Last night she took medicine but from this morning onwards her body shivering and she is not able to stand more that 10 mins i checked her pulse 105/min. what should be done, is it ok to continue the medicine? pls suggest
Asked On : Tue, 16 Feb 2010
Answers:  1 Views:  423
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

With some medicines given for such problems, I have been told by my doc that there can be increased BP and heart rate as a side effect. But that shall subside after you discontinue the medicine. But if you are already having any heart problem then it is of concern.

Answered: Tue, 16 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor